# SDR SWIA2021081960389

- Difficulty date: June 28, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door Kikplt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL KICKPLATE ANGLE HAS AREAS OF CORROSION APPROX FS310.00- FS349.00     (C-CHECK RO 8/18/2021)    REPLACED PAX DOOR LOWER SILL KICKPLATE ANGLE  APPROX FS310.00- FS349.00 REF CRJ 700 SRM 51-42-06-001-001-A001 , DWG SH670-31-810 REV Y AND COMPLIED WITH SKYCARD 51-900-1002-SKY
